Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Tylenol overdose - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Smoking and Alcohol Addiction
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions

Doctor :   hi
Doctor :how can i help you
User :   what do i do with somone who od on tylonol
User :   500 mg and they took 4 of them
Doctor :   when did it happened?
User :   1 hour ago
Doctor :   ok
User :   or less
Doctor :   it may not lead to any serious problem
User :   she had 40 pills in thje bottle now there is 33
User :   she is pregnant too
User :   what do i do
Doctor :   if she becomes unconsious then call 911
Doctor :   but it is not possible with this case
Doctor :   so let me advise home remedy
User :   she is really lathargic
User :   should she go to the er
Doctor :   yes
Doctor :   take her to the er
User :   how soon
Doctor :   in a half an hour
User :   are there complications with her being pregnant
Doctor :   or an hour
Doctor :   for observation

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor